| Catalog Number |
CXI-2.3-14-135-ANG |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/21/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
While using the device, the wire guide perforated the catheter.The patient did not required any additional procedures due to this occurrence and the device did not remain inside the patient's body.In addition, the device did not caused or contribute to a death or serious injury.